| Model Number |
CFF73 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/02/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.
Event or Problem Description
Procedure performed: (b)(6).Event description: this is a complaint from the hospital.The tip of the obturator was cracked.No patient injury or illness associated with this event.Replaced with a hospital inventory, and the procedure was completed.Intervention: replaced with a hospital inventory and the procedure was completed.Patient status: no patient injury or illness associated with this event.
Event or Problem Description
Procedure performed: ni.Event description: this is a complaint from the hospital; the tip of the obturator was cracked.No patient injury or illness associated with this event.Replaced with a hospital inventory, and the procedure was completed.Intervention: replaced with a hospital inventory and the procedure was completed.Patient status: no patient injury or illness associated with this event.
Additional Manufacturer Narrative
A portion of the event unit was returned to applied medical for evaluation.As the obturator of the event unit was not returned, applied medical is unable to determine if the component exhibited any non-conformances that could have contributed to the reported event.In the absence of the event unit, it is difficult to determine if the reported event was caused by a manufacturing non-conformance or circumstantial factors at the time of use.Applied medical has reviewed the details surrounding the event and is unable to determine the exact root cause of the event.Applied medical has performed a historical trend analysis and review of production records and no relevant documentations were identified.